Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Log canonical thresholds of quasi-ordinary hypersurface singularities


Authors: Nero Budur, Pedro D. González-Pérez and Manuel González Villa
Journal: Proc. Amer. Math. Soc. 140 (2012), 4075-4083
MSC (2010): Primary 14B05, 32S45
Published electronically: April 6, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The log canonical thresholds of irreducible quasi-ordinary hypersurface singularities are computed using an explicit list of pole candidates for the motivic zeta function found by the last two authors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14B05, 32S45

Retrieve articles in all journals with MSC (2010): 14B05, 32S45


Additional Information

Nero Budur
Affiliation: Department of Mathematics, University of Notre Dame, 255 Hurley Hall, South Bend, Indiana 46556
Email: nbudur@nd.edu

Pedro D. González-Pérez
Affiliation: ICMAT, Facultad de Matemáticas, Universidad Complutense de Madrid, Plaza de las Ciencias 3, 28040, Madrid, Spain
Email: pgonzalez@mat.ucm.es

Manuel González Villa
Affiliation: ICMAT, Facultad de Matemáticas, Universidad Complutense de Madrid, Plaza de las Ciencias 3, 28040, Madrid, Spain – and – Mathematics Center Heidelberg (Match), Universität Heidelberg, Im Neuenheimer Feld 288, 69120 Heidelberg, Germany
Email: mgv@mat.ucm.es, villa@mathi.uni-heidelberg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11416-9
PII: S 0002-9939(2012)11416-9
Keywords: Log canonical threshold, quasi-ordinary singularity
Received by editor(s): May 23, 2011
Published electronically: April 6, 2012
Additional Notes: The first author is supported by the NSA grant H98230-11-1-0169. The second and third authors are supported by MCI-Spain grant MTM2010-21740-C02.
Communicated by: Lev Borisov
Article copyright: © Copyright 2012 American Mathematical Society